# SDR A6WA201643509

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STRINGER 13L, INTERCOSTAL AFT SIDE OF FS 621.00, BULKHEAD IS CRACKED.  R & R CLIP INTERCOSTAL AT STRINGER 13L, ON AFT SIDE OF FS 621.00 BULKHEAD IAW SRM 51-42-21.
